# SDR UPS204466

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 875
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE ACCESS PANEL DOUBLER AT STATION 875, LBL 55 AND WL 165.  MAINTENANCE REMOVED THE CORRODED DOUBLER, FABRICATED A NEW DOUBLER, AND INSTALLED PER SRM 51-10-2, 51-30-5 AND 51-30-2.
